MAUDE Adverse Event Report: ALLESEE ORTHODONTIC APPLIANCES BILATERAL DISTAL JET

ALLESEE ORTHODONTIC APPLIANCES BILATERAL DISTAL JET
Catalog Number 3000-0090
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor alleges a bilateral distal jet appliance came apart in the patient's mouth.During removal of the appliance, the patient swallowed the spring.The patient confirmed the spring passed naturally without incident.

Brand Name
BILATERAL DISTAL JET
Common Device Name
DISTAL JET
Manufacturer (Section D)
ALLESEE ORTHODONTIC APPLIANCES
13931 spring street
sturtevant WI 53177
Manufacturer (Section G)
ALLESEE ORTHODONTIC APPLIANCES
13931 spring street
sturtevant WI 53177
Manufacturer Contact
suzanne simpkins
13931 spring street
sturtevant, WI 53177
2628861050
MDR Report Key20021099
Report Number2184045-2024-00002
Device Sequence Number8600949
Product Code DYJ
UDI-Device Identifier00889989088014
UDI-Public00889989088014
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3000-0090
Device Lot Number32632146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient SexFemale